# SDR 20010504AP002

- Difficulty date: January 13, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: S5009140
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4745 - CREW REPORTED ELECTRICAL SMELLING SMOKE IN COCKPIT.  LANDED IN BOS WITHOUT INCIDENT.  MAINTENANCE REPLACED THE TAT 2 CURRENT SENSOR RELAY AND SOCKET XK0494.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA200101301.  (M)
